# SDR UALA2009042001152

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 58,184 hours, 21,553 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: BMS1360T10C03G22
- Condition: Damaged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG FLT DECK TEMP.  FOUND WIRE BUNDLE GOING TO FLT DECK TRIM AIR VALVE CONNECTORS D4654 AND D2546 DAMAGED AND BURNT.  CONNECTOR D4654 OK, WIRING REPAIRED.  CONNECTOR D2546 HAS 2EA-20 GAUGE WIRES INSTALLED, WAITING FOR NEW 24 GAUGE WIRE TO COMPLETE RPR.  REPAIRED 24 GAUGE WIRES FOR CONNECTOR D2546.  WIRE HARNESS NEEDS TO BE ROUTED AND HOOKED TO ALL THREE TRIM AIR VLVS AND OPS CKD.  REPLACED FLT DK TRIM VLV, PRECAUTIONARY.  REPLACED CB C4184.  REPLACED ZONE TEMPERATURE CONTROLLER PRECAUTIONARY.
